RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Baranskii, Vitalii Anatol'evich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 22

Number of views:
This page:1032
Abstract pages:2328
Full texts:733
References:271
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person22902
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217672

Publications in Math-Net.Ru
2018
1. N. A. Gaidamakin, V. A. Baransky, “Metrics on the multirubric lattice of a rubricator tree”, Sib. Èlektron. Mat. Izv., 15 (2018),  1245–1259  mathnet
2. V. A. Baransky, T. A. Senchonok, “On the shortest sequences of elementary transformations in the partition lattice”, Sib. Èlektron. Mat. Izv., 15 (2018),  844–852  mathnet
2017
3. N. A. Gaydamakin, V. A. Baransky, “Algebra of multirubric on root trees of hierarchical thematic classifiers”, Sib. Èlektron. Mat. Izv., 14 (2017),  1030–1040  mathnet
4. V. A. Baransky, T. A. Senchonok, “On maximal graphical partitions”, Sib. Èlektron. Mat. Izv., 14 (2017),  112–124  mathnet
5. V. A. Baranskii, T. A. Senchonok, “On threshold graphs and realizations of graphical partitions”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  22–31  mathnet  elib
2016
6. V. A. Baranskii, T. A. Koroleva, T. A. Senchonok, “On the partition lattice of all integers”, Sib. Èlektron. Mat. Izv., 13 (2016),  744–753  mathnet
7. V. A. Baransky, T. I. Nadymova, T. A. Senchonok, “A new algorithm generating graphical sequences”, Sib. Èlektron. Mat. Izv., 13 (2016),  269–279  mathnet
2015
8. V. A. Baranskii, T. A. Koroleva, T. A. Senchonok, “On the partition lattice of an integer”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  30–36  mathnet  mathscinet  elib
2013
9. V. A. Baransky, M. Yu. Vyplov, V. P. Il'ev, “On the problem of maximizing a modular function in the geometric lattice”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  2–13  mathnet
2011
10. V. A. Baranski, M. Yu. Vyplov, V. P. Il'ev, “Minimizing modular and supermodular functions on $L$-matroids”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  42–53  mathnet
11. V. A. Baranskii, T. A. Sen'chonok, “Chromatic uniqueness of elements of height $\leq3$ in lattices of complete multipartite graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  3–18  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 1–16  isi  scopus
12. T. A. Senchonok, V. A. Baransky, “Classification of elements of small height in lattices of complete multipartite graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  159–173  mathnet  elib
2007
13. V. A. Baranskii, T. A. Koroleva, “Chromatic uniqueness of atoms in lattices of complete multipartite graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:3 (2007),  22–29  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S15–S23  scopus
1986
14. V. A. Baranskiĭ, “Independence of properties of groups of automorphisms from properties of other derivative structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 3,  17–22  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:3 (1986), 20–27
15. V. A. Baranskiĭ, “Independence of groups of automorphisms and retracts for semigroups and lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  52–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 70–73
1984
16. V. A. Baranskiĭ, “Independence of lattices of congruences and groups of automorphisms of lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  12–17  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 12–19
17. V. A. Baranskii, “Independence of automorphisms groups and lattices of ideals of semigroups”, Mat. Sb. (N.S.), 123(165):3 (1984),  348–368  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 345–366
1982
18. V. A. Baranskii, “Independence of related structures of algebraic systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 11,  75–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:11 (1982), 94–98
1979
19. V. A. Baranskii, “Lattice isomorphisms of nilpotent semigroups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 3,  3–11  mathnet  mathscinet  zmath
1972
20. V. A. Baranskii, “Structural isomorphisms of finitely defined semigroups”, Mat. Zametki, 12:5 (1972),  591–600  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 791–796
1970
21. V. A. Baranskii, “Lattice isomorphisms of semigroups decomposable into free products of semigroups with amalgamated zero”, Mat. Sb. (N.S.), 83(125):2(10) (1970),  155–164  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:2 (1970), 149–158
1966
22. L. N. Shevrin, V. A. Baranskii, “Lattice isomorphisms of semigroups decomposable into a free product”, Mat. Sb. (N.S.), 71(113):2 (1966),  236–250  mathnet  mathscinet  zmath

1985
23. V. K. Ivanov, V. A. Baranskii, Yu. M. Vazhenin, “Lev Naumovich Shevrin (on the occasion of his fiftieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 1,  87–86  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019